# SDR CA001110013

- Difficulty date: October 14, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 56,716 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Card
- Part number: 285N002821
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) RIGHT HAND ENGINE OVERHEAT ON ENGINE CREW ALERT SYSTEM, AND MASTER CAUTION CAME ON ON CLIMB OUT. ENGINE SHUT DOWN AND DIVERTED INTO WINNIPEG. FOUND RIGHT HAND ENGINE LOGIC CARD M10274 AT FAULT. REPLACED M10274 CARD.
